# SDR DALA2025122209285

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 61,700 hours, 31,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON CRUISE ROLLER IB FLAP ON RH WING.   REPLACED CRUISE ROLLER IB FLAP ON RH WING AS PER AIRBUS CMM 57-52-21, TASK 57-52-21-000-805-A01 AND TASK 57-52-21-400-803-A01. (1360923)
